# SDR QXEA2024020800028

- Difficulty date: February 4, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N655QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000940
- Aircraft time: 1,690 hours, 1,311 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: B-Nut
- Part number: UNKNOWN
- Condition: Loose
- Location: Nr Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 10,000 FT BLEED 2 FAIL, RAN THE CHECKLIST, MESSAGE WENT AWAY. 11,000FT MESSAGE CAME BACK RAN CHECKLIST & WENT AWAY. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE.  RETURNED TO SERVICE.  COMPLYIED WITH #2 TORQUE-MOTOR CONTROLLER SERVO LINES LEAK CHECK IAW MM 36-11-06-790-801-A. FOUND NAPRSOV SUPPLY LINE VERY LOOSE AT TOP SIDE OF PYLON. TORQUED LOOSE B-NUT IAW SUBTASK 36-11-06-790-009-A, NO LEAKS NOTED FOR #2 TORUE-MOTOR-CONTROLLER SERVO LINE AFTER TORQUING B-NUT. PERFORMED ENGINE PNEUMATIC BLEED-SYS OPS TEST FOR RT ENGINE BLEED SYS BLEED 2. IAW AMM 36-1-00-710-801-A STEPS 1.-5.C. & 5.E - 6.A.   OPS TESTED GOOD. NO FAULTS. BLEED 2 FAIL NOT ACTIVE DURING OPS TEST. RETURNED TO SERVICE.
